# SDR SWAA2022112173367

- Difficulty date: November 18, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N8504G
- Make and model: Boeing 737-8H4
- Aircraft serial: 38812
- Aircraft time: 20,460 hours, 9,757 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Galley
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLASH LIGHT IN AFT GALLEY IS INOP. / [01] REMOVED AND CHECKED FLASH LIGHT OPS CHECK GOOD. REINSTALLED PLACARD REF AMM 25-64-00.
